Skip to main content

Research Repository

Advanced Search

A combinatorial identity for the speed of growth in an anisotropic KPZ model

Chhita, Sunil; Ferrari, Patrik L.

A combinatorial identity for the speed of growth in an anisotropic KPZ model Thumbnail


Authors

Patrik L. Ferrari



Abstract

The speed of growth for a particular stochastic growth model introduced by Borodin and Ferrari in [5], which belongs to the KPZ anisotropic universality class, was computed using multi-time correlations. The model was recently generalized by Toninelli in [38] and for this generalization the stationarymeasure is known but the time correlations are unknown. In this note, we obtain algebraic and combinatorial proofs for the expression of the speed of growth from the prescribed dynamics.

Citation

Chhita, S., & Ferrari, P. L. (2017). A combinatorial identity for the speed of growth in an anisotropic KPZ model. Annales de l’Institut Henri Poincaré D, 4(4), 453-477. https://doi.org/10.4171/aihpd/45

Journal Article Type Article
Online Publication Date Dec 4, 2017
Publication Date Dec 1, 2017
Deposit Date Sep 21, 2017
Publicly Available Date Dec 1, 2018
Journal Annales de l’Institut Henri Poincaré D
Print ISSN 2308-5827
Electronic ISSN 2308-5835
Publisher EMS Press
Peer Reviewed Peer Reviewed
Volume 4
Issue 4
Pages 453-477
DOI https://doi.org/10.4171/aihpd/45
Related Public URLs http://arxiv.org/abs/1508.01665

Files





You might also like



Downloadable Citations